Advertisement

Nonlinear Dynamics

, Volume 93, Issue 4, pp 1911–1922 | Cite as

An analytical framework of 2D diffusion, wave-like, telegraph, and Burgers’ models with twofold Caputo derivatives ordering

  • Imad Jaradat
  • Marwan Alquran
  • Ruwa Abdel-Muhsen
Original Paper

Abstract

The purpose of the current work is to provide an analytical solution framework based on extended fractional power series expansion to solve 2D temporal–spatial fractional differential equations. For this purpose, we first present a new trivariate expansion endowed with twofold Caputo-fractional derivatives ordering, namely \(\alpha ,\,\beta \in (0,1]\), to study the combined effect of fractional derivatives on both temporal and spatial coordinates. Then, by virtue of this expansion, a parallel scheme of the Taylor power series solution method is utilized to extract both closed-form and supportive approximate series solutions of 2D temporal–spatial fractional diffusion, wave-like, telegraph, and Burgers’ models. The obtained closed-form solutions are found to be in harmony with the exact solutions exist in the literature when \(\alpha =\beta =1\), which exhibits the legitimacy and the validity of the proposed method. Moreover, the accuracy of the approximate series solutions is validated using graphical and tabular tools. Finally, a version of Taylor’s Theorem that associated with our proposed expansion is derived in terms of mixed fractional derivatives.

Keywords

Fractional derivatives (Fractional)Taylor series expansion Fractional partial differential equations Series solutions 

Mathematics Subject Classification

26A33 41A58 35R11 35C10 

Notes

Compliance with ethical standards

Conflict of interest

The authors declare that there is no conflict of interests regarding the publication of this paper.

References

  1. 1.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)MATHGoogle Scholar
  2. 2.
    Du, M., Wang, Z., Hu, H.: Measuring memory with the order of fractional derivative. Sci Rep 3, 3431 (2013).  https://doi.org/10.1038/srep03431 CrossRefGoogle Scholar
  3. 3.
    Alquran, M., Al-Khaled, K., Tridip, S., Chattopadhyay, J.: Revisited Fisher’s equation in a new outlook: a fractional derivative approach. Physica A 438, 81–93 (2015).  https://doi.org/10.1016/j.physa.2015.06.036 MathSciNetCrossRefGoogle Scholar
  4. 4.
    Baleanu, D., Fernandez, A.: On some new properties of fractional derivatives with Mittag-Leffler kernel. Commun. Nonlinear Sci. Numer. Simul. 59, 444–462 (2018).  https://doi.org/10.1016/j.cnsns.2017.12.003 MathSciNetCrossRefGoogle Scholar
  5. 5.
    Jaradat, I., Al-Dolat, M., Al-Zoubi, K., Alquran, M.: Theory and applications of a more general form for fractional power series expansion. Chaos Solitons Fractals 108, 107–110 (2018).  https://doi.org/10.1016/j.chaos.2018.01.039 MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Bhrawy, A.H., Zaky, M.A., Baleanu, D.: New numerical approximations for spacetime fractional Burgers’ equations via a Legendre spectral-collocation method. Rom. Rep. Phys. 67(2), 340–349 (2015)Google Scholar
  7. 7.
    Bhrawy, A.H., Alzaidy, J.F., Abdelkawy, M.A., Biswas, A.: Jacobi spectral collocation approximation for multi-dimensional time-fractional Schrödinger equations. Nonlinear Dyn. 84(3), 1553–1567 (2016).  https://doi.org/10.1007/s11071-015-2588-x CrossRefGoogle Scholar
  8. 8.
    Le, K.N., McLean, W., Mustapha, K.: Numerical solution of the time-fractional Fokker–Planck equation with general forcing. SIAM J. Numer. Anal. 54(3), 1763–1784 (2016).  https://doi.org/10.1137/15M1031734 MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Agrawal, O.P.: Solution for a fractional diffusion-wave equation defined in a bounded domain. Nonlinear Dyn. 29(1–4), 145–155 (2002).  https://doi.org/10.1023/A:1016539022492 MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Momani, S., Odibat, Z.: Analytical solution of a time-fractional Navier–Stokes equation by Adomian decomposition method. Appl. Math. Comput. 177(2), 488–494 (2006).  https://doi.org/10.1016/j.amc.2005.11.025 MathSciNetMATHGoogle Scholar
  11. 11.
    Singh, B.K., Srivastava, V.K.: Approximate series solution of multi-dimensional, time fractional-order (heat-like) diffusion equations using FRDTM. R. Soc. Open sci. 2, 140511 (2015).  https://doi.org/10.1098/rsos.140511 MathSciNetCrossRefGoogle Scholar
  12. 12.
    Liu, J., Hou, G.: Numerical solutions of the space- and time-fractional coupled Burgers equations by generalized differential transform method. Appl. Math. Comput. 217(16), 7001–7008 (2011).  https://doi.org/10.1016/j.amc.2011.01.111 MathSciNetMATHGoogle Scholar
  13. 13.
    Kumar, D., Singh, J., Kumar, S.: Numerical computation of fractional multi-dimensional diffusion equations by using a modified homotopy perturbation method. J. Assoc. Arab Univ. Basic Appl. Sci. 17, 20–26 (2015).  https://doi.org/10.1016/j.jaubas.2014.02.002 Google Scholar
  14. 14.
    Yulita, M.R., Noorani, M.S.M., Hashim, I.: Variational iteration method for fractional heat- and wave-like equations. Nonlinear Anal. Real World Appl. 10(3), 1854–1869 (2009).  https://doi.org/10.1016/j.nonrwa.2008.02.026 MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Alquran, M., Jaradat, I.: A novel scheme for solving Caputo time-fractional nonlinear equations: theory and application. Nonlinear Dyn. 91(4), 2389–2395 (2018).  https://doi.org/10.1007/s11071-017-4019-7 CrossRefMATHGoogle Scholar
  16. 16.
    Kumar, S., Kumar, A., Baleanu, D.: Two analytical methods for time-fractional nonlinear coupled Boussinesq–Burger’s equations arise in propagation of shallow water waves. Nonlinear Dyn. 85(2), 699–715 (2016).  https://doi.org/10.1007/s11071-016-2716-2 MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Alquran, M., Jaradat, H.M., Syam, M.I.: Analytical solution of the time-fractional Phi-4 equation by using modified residual power series method. Nonlinear Dyn. 90(4), 2525–2529 (2017).  https://doi.org/10.1007/s11071-017-3820-7 MathSciNetCrossRefGoogle Scholar
  18. 18.
    Dadkhah, K.: Foundations of Mathematical and Computational Economics. Springer, Berlin (2011).  https://doi.org/10.1007/978-3-642-13748-8_10 CrossRefMATHGoogle Scholar
  19. 19.
    El-Ajou, A., Abu Arqub, O., Al Zhour, Z., Momani, S.: New results on fractional power series: theories and applications. Entropy 15(12), 5305–5323 (2013).  https://doi.org/10.3390/e15125305 MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    El-Ajou, A., Abu Arqub, O., Momani, S.: Approximate analytical solution of the nonlinear fractional KdV–Burgers equation: a new iterative algorithm. J. Comput. Phys. 293, 81–95 (2015).  https://doi.org/10.1016/j.jcp.2014.08.004 MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Jiwari, R.: A hybrid numerical scheme for the numerical solution of the Burgers’ equation. Comput. Phys. Commun. 188, 59–67 (2015).  https://doi.org/10.1016/j.cpc.2014.11.004 MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Jiwari, R., Mittal, R.C., Sharma, K.K.: A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers’ equation. Appl. Math. Comput. 219(12), 6680–6691 (2013).  https://doi.org/10.1016/j.amc.2012.12.035 MathSciNetMATHGoogle Scholar
  23. 23.
    Mittal, R.C., Jiwari, R., Sharma, K.K.: A numerical scheme based on differential quadrature method to solve time dependent Burgers’ equation. Eng. Comput. 30(1), 117–131 (2013).  https://doi.org/10.1108/02644401311286071 CrossRefGoogle Scholar
  24. 24.
    Kumar, M., Pandit, S.: A composite numerical scheme for the numerical simulation of coupled Burgers’ equation. Comput. Phys. Commun. 185(3), 809–817 (2014).  https://doi.org/10.1016/j.cpc.2013.11.012 MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Jiwari, R., Pandit, S., Mittal, R.C.: A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions. Appl. Math. Comput. 218(13), 7279–7294 (2012).  https://doi.org/10.1016/j.amc.2012.01.006 MathSciNetMATHGoogle Scholar
  26. 26.
    Çenesiz, Y., Baleanu, D., Kurt, A., Tasbozan, O.: New exact solutions of Burgers’ type equations with conformable derivative. Wave Random Complex. 27(1), 103–116 (2017).  https://doi.org/10.1080/17455030.2016.1205237 MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Tchier, F., Inan, I.E., Ugurlu, Y., Inc, M., Baleanu, D.: On new traveling wave solutions of potential KdV and \((3+1)\)-dimensional Burgers equations. J. Nonlinear Sci. Appl. 9(7), 5029–5040 (2016)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)MATHGoogle Scholar
  29. 29.
    Miller, K.S., Ross, B.: An Introduction to The Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)Google Scholar
  30. 30.
    Herrmann, R.: Fractional Calculus: An Introduction for Physicist. World Scientific, New Jersey (2011)CrossRefMATHGoogle Scholar
  31. 31.
    Baleanu, D., Mousalou, A., Rezapour, S.: On the existence of solutions for some infinite coefficient-symmetric Caputo–Fabrizio fractional integro-differential equations. Bound. Value Probl. 2017, 145 (2017).  https://doi.org/10.1186/s13661-017-0867-9 MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Wazwaz, A.M., Gorguis, A.: Exact solutions for heat-like and wave-like equations with variable coefficients. Appl. Math. Comput. 149(1), 15–29 (2004).  https://doi.org/10.1016/S0096-3003(02)00946-3 MathSciNetMATHGoogle Scholar
  33. 33.
    Shou, D.H., He, J.H.: Beyond Adomian method: the variational iteration method for solving heat-like and wave-like equations with variable coefficients. Phys. Lett. A 372(3), 233–237 (2008).  https://doi.org/10.1016/j.physleta.2007.07.011 MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Öziş, T., Ağrseven, D.: He’s homotopy perturbation method for solving heat-like and wave-like equations with variable coefficients. Phys. Lett. A 372(38), 5944–5950 (2008).  https://doi.org/10.1016/j.physleta.2008.07.060 MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Srivastava, V.K., Awasthi, M.K., Chaurasia, R.K.: Reduced differential transform method to solve two and three dimensional second order hyperbolic telegraphic equations. J. King Saud Univ. Eng. Sci. 29(2), 166–171 (2017).  https://doi.org/10.1016/j.jksues.2014.04.010 CrossRefGoogle Scholar
  36. 36.
    Srivastava, V.K., Awasthi, M.K.: \((1+n)\)-Dimensional Burgers’ equation and its analytical solution: a comparative study of HPM, ADM and DTM. Ain Shams Eng. J. 5(2), 533–541 (2014).  https://doi.org/10.1016/j.asej.2013.10.004 CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  • Imad Jaradat
    • 1
  • Marwan Alquran
    • 1
  • Ruwa Abdel-Muhsen
    • 1
  1. 1.Department of Mathematics and StatisticsJordan University of Science and TechnologyIrbidJordan

Personalised recommendations